# SDR UALA2011083104669

- Difficulty date: August 31, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 43,269 hours, 17,198 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 325
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 IDG FAILURE & APU AUTO SHUTDOWN, RTFL.  NR 1 ENG IDG LO OIL PRESS DISPLAYED, IDG DISCONNECTED.  APU GEN POWERING NORMALLY.  REPLACED IDG ON NR 1 ENG AND REPLACED APU LOW OIL PRESS SWITCH.  AFTER IDG CHANGE, RAN ENGINE AND HAD 0 FREQ AND 0 VOLTS.  SWAPPED GCU, RAN ENGINE AGAIN AND STILL NO HELP.  REPLACED OVERHEAD CONTROL SWITCH -NO HELP.  REPLACED EGIU (P/N 746923E - S/N 2117) PER FOREMAN REQUEST - NO HELP.  FOUND NR 1 ENGINE IDG HARNESS NOT FULLY SECURE.  REROUTED & SECURED HARNESS.  IDG OPS CHECKED GOOD.
